| Model Number |
989605408541 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their 3d9-3v transducer was leaking fluid.The transducer was associated with the epiq 5w ultrasound system at the customer¿s site.There was no patient nor user harm associated with this event.A philips field service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed where engineering found multiple gouges on the transducer dome.Since these defects fail cosmetic criteria, the unit would not pass final inspection or be released.It was that determined the transducer was leaking fluid a result of accidental user damage.The replacement transducer is in service.